# SDR SWAA2021050644574

- Difficulty date: April 24, 2020
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 42,210 hours, 25,245 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB UPPER FWD SLIDING SEAL DAMAGED / R&R L/H HORIZONTAL STAB UPPER FWD SLIDING SEAL REF AMM 53-31-31.
